Volume 17, Issue 1 (6-2018)                   JIRSS 2018, 17(1): 49-61 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Falah ‎ ‎, Arashi ‎, ‎Tabatabaey S M M. Shrinkage Estimation in Restricted Elliptical Regression Models. JIRSS. 2018; 17 (1) :49-61
URL: http://jirss.irstat.ir/article-1-439-en.html
Department of Statistics, Ferdowsi University of Mashhad, International campus, Iran
Abstract:   (1289 Views)

In the restricted elliptical linear model, an approximation for the risk of a general shrinkage estimator of the regression vector-parameter is given. Superiority
condition of the shrinkage estimator over the restricted estimator is investigated under the elliptical assumption. It is evident from numerical results that the shrinkage estimator performs better than the unrestricted one in the multivariate t-regression model.

 

Full-Text [PDF 75 kb]   (65 Downloads)    
Type of Study: Original Paper | Subject: 60Exx: Distribution theory
Received: 2017/07/3 | Accepted: 2017/07/3 | Published: 2017/07/3

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society